1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. Ryda
    Well, here's my first entry. I write this at 5:33AM February 3 2014.

    So I'm sick of doing this, I double up on my methadone during the week and then go a minimum of 2 days without, now, the withdrawal isn't all that bad for the first bit, it's the last 12 hours until dose time that gets me. Thankfully my method of passing time works well for the first few days, but it seems time slows down to a crawl in the last day. Also, I am finally within 2.5 hours of pickup and cannot WAIT. AHHHH. I seem to glance at the clock thinking an hour has passed, only to see that it has been all of 10 mins. Oh well, we're getting there, 8:30 here I come!
    My marijuana supply was depleted last night, which was my main crutch to stave of the worst of the withdrawal symptoms. Now I'm left with taking super hot showers every couple hours to pass the time, which works, it seems to make 45 mins seem like 5 mins, but alas, I have used up the hot water, so by the time I could have another hot shower, dose time will be here!!!

    I really feel like a child on Christmas eve when this happens, too excited to sleep, watching the seconds tick by. I wish I could magically teleport to the east coast, where it is already 8:41AM. ohhhhhhhhwellllllllllll.

    I bid adeu, I will write another entry when I get back from getting my meds. I can assure I'll be feeling much better, even before the meds kick in.

    Goooooooooooooooodbyeeeeeeeeeeeeeeeeee!

Comments

To make a comment simply sign up and become a member!